Share Facebook
Crohn's Disease Forum » General IBD Discussion » Reaction to Humira injection?


07-10-2016, 09:10 PM   #1
Melizza
 
Join Date: Jul 2016
Reaction to Humira injection?

Hi! I'm 19 and I've had Crohn's for 10 years. I've been taking Humira every two weeks for the last two and have been in remission for over a year now. I got my injection yesterday and immediately felt bad. I had a headache, stomachache, felt nauseous, and was dizzy. A couple hours later I realized the last and only other time I'd really felt similar was two weeks ago after getting my last shot. That's when I started wondering if they were related. It lasted about a day and half both times.. I was wondering if anyone else had this happen? I'm hoping I'm just paranoid and it was a coincidence, but because remicade failed for me in the past this makes me really anxious.
07-10-2016, 10:20 PM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I have not had it happen. Were you anxious either time before the injection? Maybe you should call your doctor and let him/her know what you are going through. I don't know of course but you might be having some reaction to Humira.
07-11-2016, 09:31 AM   #3
IronLen1972
 
Join Date: Jul 2016
Location: Fredericton, New Brunswick
My only reaction to Humira is general fatigue the morning after I take it.
Reply

Crohn's Disease Forum » General IBD Discussion » Reaction to Humira injection?
Thread Tools


All times are GMT -5. The time now is 07:40 PM.
Copyright 2006-2017 Crohnsforum.com